# SDR EIAA9623

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Recessed Pin
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAN - NOSE GEAR WILL NOT SHOW DOWN AND LOCKED INDICATION (GREEN LIGHT) WITH VISUAL INDICATION SHOWING DOWN AND LOCKED. AT THE TOP OF DESCENT, WHEN POWER WAS IDLE, RED NOSE GEAR LIGHT WOULD NOT ILLUMINATE.  RED GEAR LIGHT FOR NOSE GEAR DID CYCLE ON GEAR EXTENSION.  FOUND PIN 5 OF THE NOSE GEAR LOCK SYSTEM (S1-90) RECESSED.  REPAIRED PIN.  NOSE GEAR INDICATION SYSTEM CHECKED NORMAL PER MAINTENANCE MANUAL.  (M)
